i was wondering what would help with narcolepcy i take adderal 30mg 2 times a day but i feel as if it making me more tired and im also trying so hard to loss weight

Home > Groups > Fatigue > i was wondering what would help with narcolepcy i take adderal 30mg 2 times a day but i feel as if it making me more tired and im also trying so hard to loss weight
  • iv been trying for years to love weight but my pain has goting worse so my doc wants to put me on butrans patch with my oxycodone if any one knows how the two are togather please let me know I don't even know what butran is any one know

    Question created 1 year 5 months ago

Answers

  • pain

    i do not know what your pain ios, but narolepsy is probably not your problem, butran and your other meds are dangerous over time and very addicitive. just up the adderall dose or try another. i found by upping my dose it helped with pain AND narcolepsy.
    allen

    0 likes -

    asked 1 year 5 months ago